Alert archive / Arizona / High Wind Warnings in 2010
High Wind Warning 5, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this high wind warning at Apr 28, 2010, 10:43 PM MST for Coconino County, Navajo County, Arizona. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2010, 10:43 PM MST (05:43 UTC)
- Expired
- Apr 29, 2010, 5:00 AM MST
- In force
- 6 hr
- Issued by
- NWS Flagstaff, AZ
Counties Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 117 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 5.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1855 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 309 m²/s²
- 0-3 km storm-relative helicity
- 479 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
839 WWUS75 KFGZ 290543 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1043 PM MST WED APR 28 2010 AZZ017-290645- /O.CAN.KFGZ.WI.Y.0008.000000T0000Z-100430T0200Z/ WHITE MOUNTAINS- INCLUDING THE CITY OF...SHOW LOW 1043 PM MST WED APR 28 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. $$ AZZ012-013-290900- /O.UPG.KFGZ.WI.Y.0008.000000T0000Z-100430T0200Z/ /O.NEW.KFGZ.HW.W.0005.100429T0543Z-100429T0900Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE 1043 PM MST WED APR 28 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 2 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 AM MST THURSDAY. * TIMING: STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH EARLY THURSDAY MORNING. * WINDS: SUSTAINED SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH WILL CONTINUE. * IMPACTS: FOR HIGH PROFILE VEHICLES...TRAVEL WILL BE DIFFICULT ACROSS NORTHERN ARIZONA. IN ADDITION TO THE STRONG WINDS... SOME AREAS OF BLOWING DUST WILL CONTINUE TO REDUCE THE VISIBILITY TO 1/4 MILE OR LESS AT TIMES. HIGHEST WIND GUSTS OBSERVED OVER THE PAST 24 HOURS... TWO GUNS .................. 73 MPH. WINSLOW ................... 69 MPH. TUBA CITY ................. 60 MPH. LUPTON .................... 60 MPH. SAINT JOHNS ............... 51 MPH. HOPI RAWS ................. 48 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ011-014-040-291345- /O.CON.KFGZ.WI.Y.0008.000000T0000Z-100430T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...ST. JOHNS... SPRINGERVILLE...DILKON 1043 PM MST WED APR 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THURSDAY. * TIMING: STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH THURSDAY. * WINDS: SUSTAINED SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE. * IMPACTS: FOR HIGH PROFILE VEHICLES...TRAVEL WILL BE DIFFICULT ACROSS NORTHERN ARIZONA. IN ADDITION TO THE STRONG WINDS... SOME AREAS OF BLOWING DUST WILL CONTINUE TO REDUCE THE VISIBILITY TO 1/4 MILE OR LESS AT TIMES. HIGHEST WIND GUSTS OBSERVED OVER THE PAST 24 HOURS... TWO GUNS .................. 73 MPH. WINSLOW ................... 69 MPH. TUBA CITY ................. 60 MPH. LUPTON .................... 60 MPH. SAINT JOHNS ............... 51 MPH. HOPI RAWS ................. 48 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
3 follow-up statements
722 WWUS75 KFGZ 290550 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1050 PM MST WED APR 28 2010 AZZ012-013-290900- /O.CON.KFGZ.HW.W.0005.000000T0000Z-100429T0900Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE 1050 PM MST WED APR 28 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM MST THURSDAY. * TIMING: STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH EARLY THURSDAY MORNING. * WINDS: SUSTAINED SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH WILL CONTINUE. * IMPACTS: FOR HIGH PROFILE VEHICLES...TRAVEL WILL BE DIFFICULT ACROSS NORTHERN ARIZONA. IN ADDITION TO THE STRONG WINDS... SOME AREAS OF BLOWING DUST WILL CONTINUE TO REDUCE THE VISIBILITY TO 1/4 MILE OR LESS AT TIMES. HIGHEST WIND GUSTS OBSERVED OVER THE PAST 24 HOURS... TWO GUNS .................. 73 MPH. WINSLOW ................... 69 MPH. TUBA CITY ................. 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ017-291400- /O.EXA.KFGZ.WI.Y.0008.000000T0000Z-100430T0200Z/ WHITE MOUNTAINS- INCLUDING THE CITY OF...SHOW LOW 1050 PM MST WED APR 28 2010 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THURSDAY. * TIMING: STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH THURSDAY. * WINDS: SUSTAINED SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE. * IMPACTS: FOR HIGH PROFILE VEHICLES...TRAVEL WILL BE DIFFICULT ACROSS NORTHERN ARIZONA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ011-014-040-291400- /O.CON.KFGZ.WI.Y.0008.000000T0000Z-100430T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...ST. JOHNS... SPRINGERVILLE...DILKON 1050 PM MST WED APR 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THURSDAY. * TIMING: STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH THURSDAY. * WINDS: SUSTAINED SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE. * IMPACTS: FOR HIGH PROFILE VEHICLES...TRAVEL WILL BE DIFFICULT ACROSS NORTHERN ARIZONA. IN ADDITION TO THE STRONG WINDS... SOME AREAS OF BLOWING DUST WILL CONTINUE TO REDUCE THE VISIBILITY TO 1/4 MILE OR LESS AT TIMES. HIGHEST WIND GUSTS OBSERVED OVER THE PAST 24 HOURS... LUPTON .................... 60 MPH. SAINT JOHNS ............... 51 MPH. HOPI RAWS ................. 48 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
062 WWUS75 KFGZ 290858 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 158 AM MST THU APR 29 2010 AZZ012-013-291200- /O.EXT.KFGZ.HW.W.0005.000000T0000Z-100429T1200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE 158 AM MST THU APR 29 2010 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING. * TIMING: STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH EARLY THIS MORNING...DECREASING SLIGHTLY LATER THIS MORNING THROUGH THE AFTERNOON. * WINDS: SUSTAINED SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 60 MPH WILL CONTINUE THROUGH AROUND 5 AM MST. WINDS WILL THEN DECREASE SLIGHTLY FOR THE REMAINDER OF THURSDAY...TO 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS: FOR HIGH PROFILE VEHICLES...TRAVEL WILL BE DIFFICULT ACROSS NORTHERN ARIZONA. IN ADDITION TO THE STRONG WINDS...AREAS OF BLOWING DUST WILL CONTINUE TO REDUCE THE VISIBILITY TO 1/4 MILE OR LESS AT TIMES...WITH SOME IMPROVEMENT EXPECTED LATER THIS MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ011-014-017-040-291700- /O.CON.KFGZ.WI.Y.0008.000000T0000Z-100430T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...ST. JOHNS... SPRINGERVILLE...SHOW LOW...DILKON 158 AM MST THU APR 29 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * TIMING: STRONG SOUTHWEST WINDS WILL CONTINUE TODAY. * WINDS: SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL CONTINUE. LOCALLY STRONGER GUSTS WILL BE POSSIBLE OVER SOUTHERN APACHE COUNTY INCLUDING SAINT JOHNS. * IMPACTS: FOR HIGH PROFILE VEHICLES...TRAVEL WILL BE DIFFICULT ACROSS NORTHERN ARIZONA. IN ADDITION TO THE STRONG WINDS... SOME AREAS OF BLOWING DUST WILL CONTINUE TO REDUCE VISIBILITY TO LESS THAN ONE MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
150 WWUS75 KFGZ 291205 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 505 AM MST THU APR 29 2010 AZZ012-013-292130- /O.EXP.KFGZ.HW.W.0005.000000T0000Z-100429T1200Z/ /O.EXA.KFGZ.WI.Y.0008.000000T0000Z-100430T0200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE 505 AM MST THU APR 29 2010 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... ...HIGH WIND WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. THE HIGH WIND WARNING IS NO LONGER IN EFFECT. * TIMING: STRONG SOUTHWEST WINDS WILL CONTINUE TODAY...THOUGH SPEEDS WILL BE LOWER THAN THOSE OBSERVED ON WEDNESDAY. * WINDS: SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH WILL CONTINUE THROUGH THIS AFTERNOON. * IMPACTS: FOR HIGH PROFILE VEHICLES...TRAVEL WILL BE DIFFICULT ACROSS NORTHERN ARIZONA. IN ADDITION TO THE STRONG WINDS...SOME AREAS OF BLOWING DUST WILL CONTINUE TO REDUCE VISIBILITY TO LESS THAN ONE MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ011-014-017-040-292130- /O.CON.KFGZ.WI.Y.0008.000000T0000Z-100430T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...ST. JOHNS... SPRINGERVILLE...SHOW LOW...DILKON 505 AM MST THU APR 29 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * TIMING: STRONG SOUTHWEST WINDS WILL CONTINUE TODAY BEFORE DECREASING THIS EVENING. * WINDS: SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL CONTINUE. LOCALLY STRONGER GUSTS WILL BE POSSIBLE OVER SOUTHERN APACHE COUNTY INCLUDING SAINT JOHNS AND THE WHITE MOUNTAINS. * IMPACTS: FOR HIGH PROFILE VEHICLES...TRAVEL WILL BE DIFFICULT ACROSS NORTHERN ARIZONA. IN ADDITION TO THE STRONG WINDS...SOME AREAS OF BLOWING DUST WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this high wind warning went out at Apr 28, 9:15 PM MST, 1 hour 28 minutes earlier.
Area forecast discussion, Apr 28, 9:15 PM MST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FLAGSTAFF AZ 915 PM MST WED APR 28 2010 .SYNOPSIS...A LOW PRESSURE SYSTEM MOVING INTO THE WESTERN STATES WILL BRING STRONG WINDS TO NORTHEASTERN ARIZONA OVERNIGHT. ON THURSDAY...STRONG WINDS WILL CONTINUE ACROSS NORTHEASTERN ARIZONA WITH SHOWERY AND MUCH COOLER WEATHER DEVELOPING AS THE SYSTEM MOVES INTO THE REGION. COOL AND UNSETTLED CONDITIONS ARE EXPECTED ON FRIDAY AND SATURDAY. && .DISCUSSION...WINDY CONDITIONS WILL PERSIST ACROSS MUCH OF NORTHEASTERN ARIZONA THROUGH THURSDAY AFTERNOON AS A LOW PRESSURE SYSTEM MOVES INTO THE WESTERN STATES. WIND ADVISORIES WILL REMAIN IN EFFECT FOR MUCH OF OUR NORTHEASTERN FORECAST ZONES ON THURSDAY. ALONG WITH THE PERSISTENT WINDS EXPECT DECENT CHANCES FOR RAIN AND SNOW SHOWERS WITH A 15 TO 20 DEGREE FAHRENHEIT DECREASE IN HIGH TEMPERATURES FROM WEDNESDAY TO THURSDAY. PRECIPITATION AMOUNTS WILL REMAIN ON THE LOW SIDE WITH THIS STORM THUS RAIN AND SNOWFALL ACCUMULATIONS WILL BE LIGHT. COOL AND UNSETTLED WEATHER WILL CONTINUE THROUGH SATURDAY AS A TROUGH PATTERN WILL PERSIST ACROSS THE WEST. LIGHTER NORTHWESTERLY WINDS ARE FORECAST ON FRIDAY...BECOMING MORE NORTHERLY ON SATURDAY. HIGH TEMPERATURES WILL GRADUALLY RISE EACH DAY...RETURNING TO NEAR SEASONAL NORMALS BY MONDAY. && .AVIATION...FOR THE 06Z PACKAGE...WINDS WILL DECREASE FOR MOST LOCATIONS THROUGH TONIGHT...THOUGH WILL STILL REMAIN QUITE GUSTY...ESPECIALLY EAST OF KFLG WHERE WINDS OF 20-35KTS GUSTING NEAR 45 KTS CAN BE EXPECTED. EXPECT VFR CONDITIONS UNDER HIGH CLOUDS MOST AREAS...THOUGH BLDU RESTRICTING VIS TO NEAR ZERO MAY CONTINUE FROM KFLG NE TO THE FOUR CORNERS THROUGH ABOUT 09Z. BEGINNING AROUND 12Z FROM AROUND KGCN NORTHWESTWARD...LOCAL IFR CONDITIONS WILL BE POSSIBLE IN SNOW SHOWERS ABOVE 5500-6000 FEET. SNOW SHOWERS WILL SPREAD EASTWARD DURING THE DAY THURSDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...WINDS ARE EXPECTED TO SUBSIDE SOMEWHAT OVERNIGHT...BUT REMAIN FROM THE SOUTHWEST AT 20 TO 35 MPH FOR MANY LOCATIONS. ON THURSDAY...MOISTURE WILL INCREASE AS A COLD FRONT CROSSES THE STATE...AND TEMPERATURES WILL BECOME MUCH COLDER. THERE WILL BE CHANCE FOR SHOWERS ALONG AND NORTH OF THE MOGOLLON RIM...WITH A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY AFTERNOON ALONG THE AZ/CO BORDER. WINDS WILL BECOME LIGHT BY THURSDAY EVENING. FRIDAYS TEMPERATURES WILL CONTINUE TO BE MUCH BELOW NORMAL WITH LIGHT WINDS AND A SLIGHT CHANCE FOR SHOWERS OVER HIGHER ELEVATIONS. SATURDAY THROUGH MONDAY...ON SATURDAY...TEMPERATURES WILL CONTINUE TO BE BELOW NORMAL WITH LIGHT WINDS...AND THERE WILL CONTINUE TO BE A SLIGHT CHANCE FOR AFTERNOON SHOWERS OVER HIGHER TERRAIN. ON SUNDAY...MOISTURE WILL BEGIN TO SLOWLY DECREASE WITH AFTERNOON BREEZES DEVELOPING. BY MONDAY...NORTH WINDS WILL BECOME GUSTY DURING THE DAYTIME HOURS AS A WEAK DISTURBANCE APPROACHES THE STATE. && .FGZ WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 10 PM MST THIS EVENING FOR AZZ009>014-039-040. WIND ADVISORY UNTIL 10 PM MST THIS EVENING FOR AZZ004>008-015-016-018-037-038. WIND ADVISORY UNTIL 7 PM MST THURSDAY FOR AZZ011>014-017-040. && PUBLIC.........................BOHLIN AVIATION/FIRE WEATHER..........KD VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Apr 28, 4:25 AM MST, 18 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 425 AM MST WED APR 28 2010 AZZ004>018-037>040-290500- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 425 AM MST WED APR 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT VERY WINDY CONDITIONS ARE LIKELY TODAY AS THE NEXT STORM SYSTEM MOVES INTO THE REGION. WINDS MAY GUST TO 55 TO 70 MPH ALONG AND NORTH OF THE MOGOLLON RIM WHERE A HIGH WIND WARNING REMAINS IN EFFECT THROUGH THIS EVENING. A WIND ADVISORY IS IN EFFECT FOR YAVAPAI AND GILA COUNTIES WITH GUSTS IN THE 40 TO 50 MPH RANGE. ANOTHER ROUND OF BLOWING DUST IS LIKELY OVER EAST CENTRAL ARIZONA... INCLUDING THE INTERSTATE 40 CORRIDOR. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS AND A RED FLAG WARNING HAS BEEN ISSUED FOR AREAS BELOW 6000 FEET ELEVATION FOR TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY GUSTY WINDS WILL PERSIST OVER EASTERN ARIZONA THURSDAY...AND A WIND ADVISORY WILL BE IN EFFECT. OTHERWISE...COOL AND UNSETTLED CONDITIONS WILL DEVELOP FROM THURSDAY INTO THE WEEKEND...WITH A CHANCE OF RAIN AND SNOW SHOWERS AT TIMES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JJ
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 9:59 AM MST | High Wind Warning | FGZ | Apache, Navajo | 4 hr |
Nearby
High Wind Warnings in Arizona, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.